MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC S IMAGER

KARL STORZ SE & CO. KG C-MAC S IMAGER
Model Number 8403XSI
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is not yet completed, investigation results are pending.The event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported when plugging in the unit to any connection cable, there is no image.No negative impact in state of health reported.

Brand Name
C-MAC S IMAGER
Common Device Name
C-MAC S IMAGER
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key25522836
Report Number9610617-2026-01383
Device Sequence Number16108969
Product Code CCW
UDI-Device Identifier04048551408315
UDI-Public04048551408315
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403XSI
Device Catalogue Number8403XSI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown